# SDR PLGA990515

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Comm
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6433 - DURING FLIGHT, NR 1 COMM FAILED AND FLIGHT CONTROL HAD THE AIRCRAFT RETURN TO BOS.  BOS MAINTENANCE CLEANED THE CONNECTORS ON THE R/T UNIT AND PERFORMED GROUND CHECKS.  ALL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
